# SDR AALA202510240190

- Difficulty date: October 21, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 77,869 hours, 32,876 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Plate
- Part number: D5337068220000
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK ON CONNECTING FITTING ON MLG AREA LH SIDE L=0.163 INCH. MAINTENANCE ACCOMPLISHED PERMANET REPAIR INSTRUCTION (REPLACED CONNECTING PLATE) LOC BTW FR42 TO FR43 AT LEVEL OF WEB W10 AT MLG AREA ON LH SIDE IAW EA 368107, A320 SRM 51-72-11-911-001 AND AIRBUS SB 53-1196 REV 11.
